| Catalog Number |
1012270-20 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the distal right coronary artery that was moderately calcified, heavily tortuous and 90% stenosed.The 2.00 x 20 mm trek rx balloon dilatation catheter (bdc) was advanced.There was resistance was met with the lesion during advancement.The balloon was inflated, but a rupture occurred at 8 atmospheres during the 1st inflation.The bdc was removed and resistance was met with the lesion during removal.A new nc trek neo was used to complete the procedure.There was no adverse patient effect.There was no report of clinically significant delay in the procedure.No additional information was provided.